# SDR AALA202108065448

- Difficulty date: August 1, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Frms 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND FORWARD PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER FITTING BETWEEN FR 16 AND FR 20 AT S23L.  REPLACED CENTER FITTING PER SRM 51-72-11 AND SRM 51-42-11.
